MathSciNet Relay Station
MathSciNet bibliographic data
MR1785077 52B22 (57N10 57Q15)
Hachimori, Masahiro; Ziegler, Günter M. Decompositons of simplicial balls and spheres with knots consisting of few edges. Math. Z. 235 (2000), no. 1, 159–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement